# SDR AALA202508084030

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 17,929 hours, 4,808 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 72890
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT SMOKE LAVATORY SMOKE ECAM ILLUMINATED DURING CRUISE FOR AFT MID LAVATORY. MAINTENANCE REPLACED LAVATORY L SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-15,
